Méthode de Glimm et problème mixte
Annales de l'I.H.P. Analyse non linéaire (1993)
- Volume: 10, Issue: 4, page 423-443
- ISSN: 0294-1449
Access Full Article
topHow to cite
topReferences
top- [B-L-N] C. Bardos, A.Y. Leroux et J.C. Nedelec, First Order Quasi-Linear Equations with Boundary Conditions, Comm. P.D.E., vol. 4, (9), 1979, p. 1017-1034. Zbl0418.35024MR542510
- [B-S] A. Benabdallah et D. Serre, Problèmes aux limites pour des systèmes hyperboliques non linéaires de deux équations à une dimension d'espace, C.R. Acad. Sci. Paris, t. 305, série I, 1987, p. 677-680. Zbl0632.35040MR917595
- [D-G] B. Dubroca et G. Gallice, Résultats d'existence et d'unicité du problème mixte pour des systèmes hyperboliques de lois de conservation monodimensionnels, Comm. P.D.E., vol. 15, (1), 1990, p. 59-80. Zbl0735.35092MR1032623
- [D-L] F. Dubois et P. Le Floch, Two Formulations of Boundary Conditions for Systems of Conservation Laws, J. Diff. Eq., vol. 71, 1988, p. 93-722. Zbl0649.35057
- [Gl] J. Glimm, Solutions in the Large for Nonlinear Systems of Conservation Laws, Comm. Pure Appl. Math., vol. 18, 1965, p. 695-715. Zbl0141.28902MR194770
- [Go] J. Goodman, Initial Boundary Value Problems for Hyperbolic Systems of Conservation Laws, Ph. D. Thesis, California University, 1982.
- [H] L. Hormander, Non-Linear Hyperbolic Differential Equation, Lectures, 1986- 1987, Lund.
- [La] P.D. Lax, Hyperbolic Systems of Conservation Laws II, Comm. Pure Appl. Math., vol. 10, 1957, p. 537-566. Zbl0081.08803MR93653
- [Li] T.P. Liu, Initial Boundary Value Problems for Gas Dynamics, Arch. Rat. Mech. Anal., vol. 64, 1977, p. 137-168. Zbl0357.35016MR433017
- [N-S] T. Nishida et J. Smoller, Mixed Problems for Nonlinear Conservation Laws, J. of Diff. Eq., vol. 23, 1977, p. 244-269. Zbl0303.35052MR427852
- [S] M. Schatzman, Continuous Glimm Functionals and Uniqueness of Solutions of the Riemann Problem, Ind. Univ. Math. J., vol. 34, 1985, p. 533-589. Zbl0579.35053MR794576